# SDR SWI2025F01263

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL HAS CORROSION AT STGR 24R BETWEEN FS881.00 AND FS897.00. (MARKED)  (C-CHECK RO 09/07/2025)FOUND RH INTERCOSTAL OUT OF LIMITS. REF: CRJ-900 SRM 53-51-03-101-003-A02 AND INSTALLED NEW INTERCOSTAL AT STGR24RH BETWEEN FS881.00 - FS897.00. REF. CRJ-900 SRM 51-42-06-001-001-A01 AND DRAWING SH690-37060 REV L. C/W TASK CARD 51-900-1002-SKY
